# SDR SIMA200432903

- Difficulty date: November 18, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION, CORROSION WAS FOUND ON THE CENTER OMEGA BEAM AT FRAME 24.  REMOVED CORROSION BY PERFORMING A CUT OUT.  FABRICATED A DOUBLER ANGLE, FILLER SHIMS.  REPAIR DONE IAW SRM.
